# SDR USAA2010062491260

- Difficulty date: June 16, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ball Joint
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON BALL JOINT OF SPIGOT LEFT PYLON.  REPLACED THE BALL JOINT OF SPIGOT LEFT PYLON IAW A319 AMM 54-51-41.
